# SDR QXEA200602093

- Difficulty date: August 21, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 12,482 hours, 12,656 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP POWER CAUTION LIGHT ILLUMINATED AND STAYED ON AFTER RUNNING ABNORMAL CHECKLIST.  MAINTENANCE CLEARED NVM AND REINITIALIZED FCU.  FLAP POWER CAUTION LIGHT EXTINGUISHED.  NO OTHER DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
